MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE; SHOWER CHAIR

COM-DA HEALTHCARE CO.,LTD DRIVE; SHOWER CHAIR
Model Number RTL12505
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare was notified on an incident involving a bath safety device on (b)(6).While using the unit the patient fell in bathtub exacerbating an existing broken ankle.On (b)(6) the end-user's mother reported "my son went to the doctor and had a plaster cast put on his leg at the appointment that we discussed, however he is experiencing some further issues and has to return to the doctor on (b)(6) 2021 to address the pain and try to find the cause of the increased difficulty at this time".The patient was prescribed tramadol for pain.The unit has not been returned for evaluation and no additional information is available at this time.Drive devilbiss healthcare is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update as soon as additional information becomes available.

Brand Name
DRIVE
Common Device Name
SHOWER CHAIR
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong
CH 
Manufacturer (Section G)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong
CH  
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7209625412
MDR Report Key15476402
Report Number3014644996-2022-00013
Device Sequence Number6020725
Product Code ILS
UDI-Device Identifier00822383247151
UDI-Public822383247151
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12505
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Initial Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR
Patient SexFemale
Patient Weight113 KG